# SDR SWIA972558

- Difficulty date: May 8, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 12,172 hours, 17,382 cycles
- Engine: Pwa PW118B
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Out Of Tolerance
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRST OFFICERS HDG FLAG AND NR 1 RMI FLAG ON IN CRUISE.  RETURNED TO THE FIELD.  RE-ORIENTATED BOTH NR 1 AND 2 AHRS SYSTEMS IAW 34-00-00.  GROUND OPS CHECK GOOD AT THIS TIME.
